Alert archive / South Carolina / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 74, NWS Wilmington, NC

June 19, 2011Florence County, Horry County, Marion County, South Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Jun 19, 2011, 2:20 PM EDT for Florence County, Horry County, Marion County, South Carolina. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2011, 2:20 PM EDT (18:20 UTC)
Expired
Jun 19, 2011, 2:47 PM EDT
In force
27 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon

Counties Florence County, SC, Horry County, SC, Marion County, SC

The radar

The Wilmington radar (KLTX), 89 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 6.3 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1805 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1805 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

016 
WUUS52 KILM 191820
SVRILM
SCC041-051-067-191915-
/O.NEW.KILM.SV.W.0074.110619T1820Z-110619T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
220 PM EDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL HORRY COUNTY IN NORTHEAST SOUTH CAROLINA
  FLORENCE COUNTY IN NORTHEAST SOUTH CAROLINA
  MARION COUNTY IN NORTHEAST SOUTH CAROLINA

* UNTIL 315 PM EDT

* AT 217 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE   
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN 
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM WEST MARION TO EFFINGHAM...AND MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
   EVERGREEN...
   RAINS...
   HYMAN...
   GALIVANTS FERRY...
   HANNAH...
   KINGSBURG...

MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES
IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS.

&&

PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.

LAT...LON 3420 7942 3385 7879 3377 7930 3382 7937
      3378 7950 3413 7995
TIME...MOT...LOC 1819Z 303DEG 24KT 3413 7943 3409 7975

$$

MBB
1 follow-up statement
130 
WWUS52 KILM 191847
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
247 PM EDT SUN JUN 19 2011

SCC041-051-067-191857-
/O.CAN.KILM.SV.W.0074.000000T0000Z-110619T1915Z/
MARION SC-FLORENCE SC-HORRY SC-
247 PM EDT SUN JUN 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HORRY...FLORENCE AND
MARION COUNTIES IS CANCELED...

AT 246 PM EDT...THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS
WEAKENED...THUS THE WARNING HAS BEEN CANCELED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA.

PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.

LAT...LON 3420 7942 3385 7879 3377 7930 3382 7937
      3378 7950 3413 7995
TIME...MOT...LOC 1847Z 303DEG 24KT 3403 7924 3399 7956

$$

MBB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 1:59 PM EDT, 21 minutes earlier.

Area forecast discussion, Jun 19, 1:59 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
159 PM EDT SUN JUN 19 2011

.SYNOPSIS...
SEVERAL WEAK DISTURBANCES ALOFT WILL BRING SCATTERED THUNDERSTORMS
TO THE EASTERN CAROLINAS THROUGH TONIGHT...AND SOME OF THESE STORMS
COULD PRODUCE DAMAGING WINDS. BUILDING HIGH PRESSURE IN THE UPPER
ATMOSPHERE WILL PRODUCE HOT CONDITIONS ACROSS THE REGION EARLY TO
MID WEEK. MUGGY WEATHER AND TROPICAL MOISTURE MAY BRING A BETTER
CHANCE OF MORE SUBSTANTIAL RAIN LATE IN THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 2:00 PM SUNDAY...REMNANT OUTFLOW BOUNDARY ORIENTED TO EAST TO
WEST HAS SERVED AS THE INITIAL CONVECTIVE FOCUS THIS AFTN...AND MAY
PROMPT A SEVERE TSTM WATCH SOON. STORM MOTION ABOUT 290 AT 20 KNOTS
EXHIBITED BY STORMS SO FAR. DAMAGING WINDS IN EXCESS OF 60 MPH WILL
BE THE PRIMARY DANGER WITH STORMS FOR REMAINDER OF AFTERNOON AND
OVERNIGHT. SEA BREEZE SHOULD HOLD AT THE COAST WHICH WILL ALLOW FOR
SOME RAINFALL ALONG THE COASTAL ZONES...BUT HAZARDOUS CLOUD TO WATER
STRIKES ON THE BUSY WATERS AND BEACHES. GIVEN DISTANCE OF UPSTREAM
MCS HAVE KEPT A CHANCE OF STORMS FOR THE OVERNIGHT PERIOD.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
AS OF 2:00 PM SUNDAY...FORECAST REMAINS IN THE LOW CONFIDENCE CAMP AS THE
SYNOPTIC SITUATION WILL SLOWLY EVOLVE FROM A NORTHWEST FLOW WITH THE
RIDGE TO THE WEST WITH THE AXIS OF THE RIDGE BUILDING OVERHEAD BY
WEDNESDAY. AS USUAL...THE MODELS HAVE SLOWED DOWN THIS PROGRESSION.
ANY NUMBER OF SHORTWAVES/OUTFLOW BOUNDARIES COULD INITIATE
CONVECTION DURING THE PERIOD. AS WE HAVE SEEN THE PAST FEW
DAYS...TIMING AND PLACEMENT OF THESE FEATURES IS ALL BUT IMPOSSIBLE.
BASICALLY I HAVE POPS FOR MONDAY WITH HIGHER VALUES HIGHER WEST AND
NORTH. FOR TUESDAY...LOOKS LIKE MORE OF A SEA BREEZE SITUATION BUT
IF THE MODEL TRENDS CONTINUE...A NORTHWEST FLOW COULD CONTINUE. AT
THE SURFACE...A WEAK AREA OF HIGH PRESSURE BUILDS IN LATE MONDAY
WHICH SHOULD DECREASE DEWPOINTS BY A COUPLE OF DEGREES MITIGATING
HEAT ADVISORY CONCERNS.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
AS OF 2:00 PM SUNDAY...BLAZING HEAT PERSISTS INTO WEDNESDAY AS UPPER
RIDGE REMAINS OVER THE SOUTHEAST. IT WILL BE PROGRESSING TO THE EAST
HOWEVER IN RESPONSE TO A TROUGH BROADENING AND PROGRESSING INTO THE
WRN GREAT LAKES AND UPPER MS VALLEY. AT THE SURFACE A WELL DEVELOPED
PIEDMONT TROUGH WILL BE IN PLACE BUT THE SUPPRESSIVE EFFECTS FROM
THE RIDGE ABOVE WILL PRECLUDE ANY RAINFALL. AS THE TROUGH/RIDGE
PATTERN MOVES EAST ON THURSDAY SOME MEAGER HEIGHT FALLS WILL ADVECT
EAST INTO THE CAROLINAS. THIS WILL TEMPER THE HEAT SLIGHTLY BUT
STILL NOT PROVIDE ENOUGH CAP RELIEF TO LEAD TO ANY MEANINGFUL
RAINFALL CHANCES. MID LEVEL CYCLONIC FLOW OVER THE CAROLINAS ON
FRIDAY NOW APPEARS TO BE LESS INVASIVE THAN BEFORE. AS SUCH...THE
COLD FRONT NOW MAKES LESS SOUTHWARD PROGRESS TOWARDS THE AREA AND NO
LONGER APPEARS TO BE A SIGNIFICANT POP-ENHANCER LOCALLY. A FEW MORE
DEGREES MAY BE SHAVED OFF OF HIGH TEMPERATURES HOWEVER THEY WILL
STILL REMAIN ABOVE NORMAL ESP BY DAY. THERE IS MUCH UNCERTAINTY WITH
THE WEEKEND FORECAST AS SOME GUIDANCE LIFTS OUT THE MID LEVEL
TROUGH. OTHER GUIDANCE HALTS THE LONGITUDINAL PROGRESSION AND KEEPS
THE TROUGH CLOSE TO THE APPALACHIANS WHILE THE BERMUDA HIGH
STRENGTHENS. SOME EVEN GO SO FAR AS TO HINT THAT THIS BEGINS TO DRAW
UP SOME TROPICAL MOISTURE. GIVEN THE DROUGHT WILL NOT SHOW ANYTHING
OF THE SORT AND KEEP TEMPS AND POPS PRETTY CLOSE TO CLIMO.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
AS OF 18Z...

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 2:00 PM SUNDAY...DANGEROUS CLOUD TO SEA LIGHTNING STRIKES
POSSIBLE THROUGH THE OVERNIGHT PERIOD AS STORM FLOW WORKS FROM WNW
TO ESE. MARINERS ARE HIGHLY ENCOURAGED TO UTILIZE NOAA WX RADIO ON
RADAR TRENDS. OTHERWISE...MODERATELY STEEP WIND-WAVES AND WEAK SE
SWELL WILL PREVAIL...WITH WINDSPEEDS DECREASING INTO EARLY MONDAY.

SHORT TERM /MONDAY THROUGH TUESDAY/...
AS OF 2:00 PM SUNDAY...EXPECT A FRAILLY STRONG...FOR THIS TIME OF
YEAR...WESTERLY FLOW INITIALLY. SPEEDS SHOULD BE HOVERING AROUND 20
KNOTS THANKS TO LOW LEVEL JETTING. EXPECT A WIND SHIFT TO THE
NORTHEAST BY MONDAY EVENING AS A WEAK HIGH MOVES IN FROM THE
NORTHEAST. FOR TUESDAY...A WEAK PRESSURE PATTERN WILL LEAD TO
MESOSCALE FEATURES...THE SEA BREEZE AND POSSIBLY AN OUTFLOW BOUNDARY
OR TWO DRIVING THE WINDS. AS FOR SEAS...EXPECT 2-4 FEET INITIALLY
WITH THE STRONGER WINDS SUBSIDING SLIGHTLY TO 2-3 FEET TUESDAY.

LONG TERM /WEDNESDAY THROUGH FRIDAY/...
AS OF 2:00 PM SUNDAY...SOUTHWESTERLY WINDS WILL REMAIN RATHER
UNFETTERED IN THE 10 TO 15 KT RANGE FOR MOST OF THE PERIOD AS
BERMUDA HIGH AND PIEDMONT TROUGH REMAIN MORE OR LESS IN PLACE. SEAS
WILL REMAIN IN THE 2 TO 3 OR OCCASIONALLY 4 FT RANGE BEING COMPRISED
LARGELY OF A WIND WAVE BUT ALSO A SMALL SE SWELL COMPONENT. A SMALL
CHANGE MAY BE IN STORE FOR FRIDAY AS A MID LEVEL TROUGH MOVES INTO
THE CAROLINAS. THIS WILL HAVE THE EFFECT OF PUSHING THE PIEDMONT
TOUGH EAST CLOSER TO THE COAST. THIS WILL CAUSE A SLIGHT DISRUPTION
OF THE BERMUDA HIGH COMPONENT OF THE SOUTHWESTERLY FLOW AND LEAD TO
A SLIGHT WEAKENING OF THE WINDS. ANY CHANGES TO SEAS WILL BE
MINOR...PERHAPS THE OCCASIONAL 4 FT WAVES WELL OFFSHORE WILL GO
AWAY.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

SYNOPSIS...SHK
NEAR TERM...MJC
SHORT TERM...SHK
LONG TERM...MBB
AVIATION...MRR
Hazardous weather outlook, Jun 19, 5:18 AM EDT, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
518 AM EDT SUN JUN 19 2011

SCZ039-055-056-200930-
WILLIAMSBURG-INLAND GEORGETOWN-COASTAL GEORGETOWN-
518 AM EDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BECOME
SEVERE. DAMAGING STRAIGHT-LINE WINDS ARE THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HEAT INDEX VALUES MAY EXCEED 105 DEGREES FOR SEVERAL HOURS DURING
THE AFTERNOONS MONDAY THROUGH WEDNESDAY. THIS LEVEL OF HEAT AND
HUMIDITY CAN CAUSE HEAT ILLNESSES OR HEAT STROKE IF STRENUOUS
OUTDOOR WORK IS PERFORMED WITHOUT ADEQUATE PROTECTION. HEAT
ADVISORIES WILL BE ISSUED SHOULD THIS THREAT DEVELOP.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ087-096-099-105>110-SCZ017-023-024-032-033-053-054-200930-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
INLAND HORRY-COASTAL HORRY-
518 AM EDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BECOME
SEVERE. DAMAGING STRAIGHT-LINE WINDS ARE THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HEAT INDEX VALUES MAY REACH 105 DEGREES FOR SEVERAL HOURS DURING
THE AFTERNOONS MONDAY THROUGH WEDNESDAY. THIS LEVEL OF HEAT AND
HUMIDITY CAN CAUSE HEAT ILLNESSES OR HEAT STROKE IF STRENUOUS
OUTDOOR WORK IS PERFORMED WITHOUT ADEQUATE PROTECTION. HEAT
ADVISORIES WILL BE ISSUED SHOULD THIS THREAT DEVELOP.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-200930-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
518 AM EDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG AND GUSTY WINDS MAY OCCUR THIS AFTERNOON AND THIS EVENING
WITH THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ254-200930-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
518 AM EDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG AND GUSTY WINDS MAY OCCUR THIS AFTERNOON AND THIS EVENING
WITH THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ256-200930-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
518 AM EDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG AND GUSTY WINDS MAY OCCUR THIS AFTERNOON AND THIS EVENING
WITH THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

9

In the hours before

Special weather statement, Jun 19, 1:18 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
118 PM EDT SUN JUN 19 2011

SCZ017-024-032-033-053-191815-
MARLBORO-DILLON-MARION-FLORENCE-INLAND HORRY-
118 PM EDT SUN JUN 19 2011

...STRONG THUNDERSTORMS DEVELOPING OVER PARTS OF NORTHEAST SOUTH
CAROLINA...

AT 117 PM EDT...A STRONG THUNDERSTORM WAS...4 MILES SOUTHWEST OF OAK
GROVE...OR 14 MILES NORTHEAST OF FLORENCE...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND DIME SIZED HAIL ARE POSSIBLE WITH THIS
STORM. OTHER STORMS WILL BE DEVELOPING SHORTLY IN THE REGION.

COMMUNITIES IN THE PATH OF THESE STORMS ARE MARION...MULLINS...BLUE
BRICK...BROWNSVILLE...FLOYDALE...FORK...GAPWAY...LATTA...OAK GROVE...
SELLERS...SMITHBORO AND WEST MARION.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.

LAT...LON 3429 7970 3429 7968 3431 7966 3435 7968
      3443 7964 3428 7904 3420 7895 3400 7905
      3426 7972

MBB
Special weather statement, Jun 19, 1:55 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
155 PM EDT SUN JUN 19 2011

SCZ032-033-191830-
MARION-FLORENCE-
155 PM EDT SUN JUN 19 2011

...A STRONG THUNDERSTORM OVER NORTHERN FLORENCE COUNTY...

AT 155 PM EDT...A STRONG THUNDERSTORM WAS...OVER CLAUSSEN...OR 9
MILES EAST OF FLORENCE...MOVING SOUTHEAST AT 30 MPH.

THIS THUNDERSTORM HAS THE CAPABILITY OF PRODUCING DIME SIZE
HAIL...GUSTY WINDS OF 40 MPH AND FREQUENT DANGEROUS LIGHTNING.

COMMUNITIES IN THE PATH OF THESE STORMS ARE CLAUSSEN...EVERGREEN...
MARS BLUFF AND PAMPLICO.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.

LAT...LON 3410 7934 3394 7948 3410 7976 3425 7964

MBB

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 1:18 PM EDTSpecial Weather StatementILMMarion57 min
Jun 19, 1:48 PM EDTSevere Thunderstorm WarningILMDillon, Horry, Marion57 min
Jun 19, 1:55 PM EDTSpecial Weather StatementILMFlorence35 min
Jun 19, 2:31 PM EDTSpecial Marine WarningILM39 min
Jun 19, 2:54 PM EDTSpecial Marine WarningILM51 min
Jun 19, 3:01 PM EDTSpecial Weather StatementILMHorry29 min
Jun 19, 3:15 PM EDTSevere Thunderstorm WarningILMHorry, Marion60 min
Jun 19, 3:43 PM EDTSpecial Weather StatementILMGeorgetown47 min
Jun 19, 3:54 PM EDTAreal Flood AdvisoryILMHorry37 min
Jun 19, 3:54 PM EDTSpecial Marine WarningILM51 min
Jun 19, 5:05 PM EDTSpecial Weather StatementILMGeorgetown25 min
Jun 19, 5:09 PM EDTSpecial Marine WarningILM43 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.